Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pain in legs, bright blue veins on chest, shoulders. Started taking Yasmin birth control. Should I continue this medication?

Hello, I am 27 years old mother of two young children. I started the Yasmin birth control pill 5 weeks ago. I have had constant pain in my leg which has lasted 2 weeks and iv now noticed bright blue veins showing up on my chest and sholders. Veins dont usually show on my skin as I am olive colour. should I continue with the pill and ride it out or should I stop untill investigated? Apreciate any advice.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The pain in the legs with the prominent veins are likely to be due to the hormonal pill that you are taking. In case the pain in legs increases on walking then vascular disease needs to be ruled out after stopping the pills.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor